Items where Author is "Mohd Ali Khameini Ahmad, "

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Mansoor Saburov, and Mohd Ali Khameini Ahmad, (2015) The number of solutions of cubic equations over Q3. Sains Malaysiana, 44 (5). pp. 765-769. ISSN 0126-6039

Mansoor Saburov, and Mohd Ali Khameini Ahmad, (2015) Solvability of cubic equations over Q3. Sains Malaysiana, 44 (4). pp. 635-641. ISSN 0126-6039

This list was generated on Thu Jul 25 14:46:43 2024 MYT.